# SDR DXTA2021082447560

- Difficulty date: August 23, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 13,454 hours, 10,254 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125374
- Part serial: 0934B
- Condition: Faulted
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MLG LANDING GEAR EXTENSION: DURING GEAR EXTENSION, THE L MAIN AND NOSE GEAR EXTEND AND LOCK  NORMALLY, THE HYD PRESS ANNUNCIATOR THEN EXTINGUISHES AND THE R MAIN GEAR DID NOT EXTEND AND LOCK FOR UPWARDS OF 20 SECONDS. THE RED UNLOCK LIGHT WAS ILLUMINATED UNTIL THE R MAIN SHOWED LOCKED. NO OTHER HYDRAULIC SYSTEMS WERE IN USE AT THE TIME. THE GEAR RETRACTED NORMALLY AFTER TAKEOFF. IT SEEMS THAT THE  HYD EXTENDS THE L MAIN AND NOSE AND THEN STOPS. THE R MAIN THEN JUST FREE FALLS WITH NO PRESSURE BEHIND IT.   REMOVED RH MLG ACTUATOR IAW CESSNA 560XL MM 32-30-04 (REV 46) AND REPLACED WITH A REPAIRED MLG ACTUATOR IAW MM 32-30-04 (REV 46) STEPS 1 THRU 3A THR B (1) THRU (7). PERFORMED A FUNCTIONAL CHECK OF THE LANDING GEAR NOTICED ACTUATOR LEAKING AT SUPPLY LINE UNION AND B NUT. INSTALLED NEW ORING AND WHITE RETAINER AND RE-INSTALLED UNION ELBOW. PERFORMED LEAKS CHECK . NO LEAKS NOTED. BECAUSE IT IS A NEW ACTUATOR BEING INSTALLED REMOVED ACTUATOR END ATTACHING TO GEAR. PERFORMED MAIN GEAR CAMBER ADJUSTMENT. REINSTALLED ACTUATOR AND PERFORMED FUNCTIONAL CHECK REF AMM 32-30-04. OPS CHECK GOOD. SWUNG QEARS 10 TIMES TO COMPLETE BLEEDING OF SYSTEM. QEARS NOW EXTENDS AT 5.08 SECONDS. AND RETRACTS AT 5.58 SECONDS. DOWN JACKED AIRCRAFT AND SERVICED RESERVOIR. NO OTHER DEFECTS NOTED .
